# SDR SWAA2022031148486

- Difficulty date: July 10, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,941 hours, 32,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR TRANSITION ANGLE AT LBL 22 CORRODED AT VARIOUS SPOTS FROM STA 727 TO 787 / WP:E79050-WYATT; DUSTIN - 07/15/2019 22:10 COMPLETE: REMOVED AND REPLACED L/H TRANSITION ANGLE PN 146A7502-27 FROM STA.727-847 PER SRM 51-10-02 AND 51-40-02.
